MathSciNet Relay Station
MathSciNet bibliographic data
MR741934 13H15 (13D03 14M05)
Eisenbud, David; Goto, Shiro Linear free resolutions and minimal multiplicity. J. Algebra 88 (1984), no. 1, 89–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement